# SDR ASOA20120202006

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 23,118 hours, 17,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AROUND SCREW HOLE ON GUSSET FWD OF RAMP PANEL CORRODED.  BLENDED OUT CORROSION, FABRICATED REPAIR DOUBLER, ALODINED , PRIMED AND PAINTED.
